Alert archive / Michigan / Beach Hazards Statements in 2015
Beach Hazards Statement 10, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Jul 14, 2015, 3:30 AM EDT for 6 counties in Michigan. It took effect at Jul 14, 2015, 4:00 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 3:30 AM EDT (07:30 UTC)
- In effect from
- Jul 14, 2015, 4:00 AM EDT
- Expired
- Jul 15, 2015, 10:00 AM EDT
- In force
- 30 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1528 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
527 WHUS43 KGRR 140730 CFWGRR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 AM EDT TUE JUL 14 2015 MIZ037-043-050-056-064-141530- /O.NEW.KGRR.BH.S.0010.150714T0800Z-150715T0700Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN- 330 AM EDT TUE JUL 14 2015 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT THROUGH LATE TONIGHT. * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM ST. JOSEPH TO MANISTEE OR APPROPRIATE ZONE. * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE... NORTH BEACH IN SOUTH HAVEN... HOLLAND STATE PARK... MUSKEGON STATE PARK... MEARS STATE PARK IN PENTWATER... STEARNSPARK IN LUDINGTON. * OVERVIEW/POTENTIAL IMPACTS...THE STORMS FROM LAST NIGHT DID CAUSE THE WAVES TO BUILD. SO THIS MORNING WE COULD SEE LOCALIZED HAZARDOUS SWIM CONDITIONS. THEN THIS AFTERNOON NORTHERLY WINDS WILL STRENGHTHEN AS A DRIER AIRMASS MOVES IN. SUSTAINED WINDS OVER 20 KNOTS SHOULD BUILD THE WAVES TO OVER 3 FEET LEADING TO THE DANGEROUS SWIM CONDITIONS. RECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT INTO DEEPER WATER ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. && $$ WEATHER.GOV/GRR
6 follow-up statements
362 WHUS43 KGRR 140948 CFWGRR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 548 AM EDT TUE JUL 14 2015 MIZ037-043-050-056-064-141800- /O.CON.KGRR.BH.S.0010.000000T0000Z-150715T0700Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN- 548 AM EDT TUE JUL 14 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM ST. JOSEPH TO MANISTEE * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE... NORTH BEACH IN SOUTH HAVEN... HOLLAND STATE PARK... MUSKEGON STATE PARK... MEARS STATE PARK IN PENTWATER... STEARNS PARK IN LUDINGTON. * OVERVIEW/POTENTIAL IMPACTS...THE STORMS FROM LAST NIGHT DID CAUSE THE WAVES TO BUILD. SO THIS MORNING WE COULD SEE LOCALIZED HAZARDOUS SWIM CONDITIONS. THEN THIS AFTERNOON NORTHERLY WINDS WILL STRENGHTHEN AS A DRIER AIRMASS MOVES IN. SUSTAINED WINDS OVER 20 KNOTS SHOULD BUILD THE WAVES TO OVER 3 FEET LEADING TO THE DANGEROUS SWIM CONDITIONS. RECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT INTO DEEPER WATER ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. && $$ WEATHER.GOV/GRR
999 WHUS43 KGRR 141642 CFWGRR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1242 PM EDT TUE JUL 14 2015 MIZ071-150045- /O.EXB.KGRR.BH.S.0010.000000T0000Z-150715T1200Z/ VAN BUREN- 1242 PM EDT TUE JUL 14 2015 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT THROUGH WEDNESDAY MORNING. * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE... NORTH BEACH IN SOUTH HAVEN... * OVERVIEW/POTENTIAL IMPACTS...NORTHWEST AND NORTH WINDS WILL INCREASE THIS AFTERNOON AND EVENING TO 15 TO 30 MPH...WHICH WILL BUILD WAVES INTO THE 3 TO 6 FOOT RANGE BY THIS EVENING. THE HIGH WAVES ALONG WITH STRONG LONGSHORE CURRENTS AND STRUCTURAL CURRENTS ON THE NORTH SIDE OF NORTH PIERS WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS FROM THIS AFTERNOON INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT INTO DEEPER WATER ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. && $$ MIZ037-043-050-056-064-150045- /O.EXT.KGRR.BH.S.0010.000000T0000Z-150715T1200Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN- 1242 PM EDT TUE JUL 14 2015 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY MORNING... * HIGH WAVE ACTION... STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM SOUTH HAVEN TO MANISTEE * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE... HOLLAND STATE PARK... MUSKEGON STATE PARK... MEARS STATE PARK IN PENTWATER... STEARNS PARK IN LUDINGTON. * OVERVIEW/POTENTIAL IMPACTS...NORTHWEST AND NORTH WINDS WILL INCREASE THIS AFTERNOON AND EVENING TO 15 TO 30 MPH...WHICH WILL BUILD WAVES INTO THE 3 TO 6 FOOT RANGE BY THIS EVENING. THE HIGH WAVES ALONG WITH STRONG LONGSHORE CURRENTS AND STRUCTURAL CURRENTS ON THE NORTH SIDE OF NORTH PIERS WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS FROM THIS AFTERNOON INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT INTO DEEPER WATER ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. && $$ WEATHER.GOV/GRR DUKE
673 WHUS43 KGRR 141959 CFWGRR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 359 PM EDT TUE JUL 14 2015 MIZ037-043-050-056-064-071-150400- /O.CON.KGRR.BH.S.0010.000000T0000Z-150715T1200Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- 359 PM EDT TUE JUL 14 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * HIGH WAVE ACTION...STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM ST. JOSEPH TO MANISTEE * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TODAY INCLUDE... STEARNS PARK IN LUDINGTON MEARS STATE PARK IN PENTWATER... MUSKEGON STATE PARK... HOLLAND STATE PARK... NORTH BEACH IN SOUTH HAVEN... * OVERVIEW/POTENTIAL IMPACTS...NORTHWEST TO NORTH WINDS THIS AFTERNOON AND EVENING OF 15 TO 30 MPH...WILL BUILD WAVES INTO THE 3 TO 6 FOOT RANGE. THE HIGH WAVES ALONG WITH STRONG LONGSHORE CURRENTS AND STRUCTURAL CURRENTS ON THE NORTH SIDE OF NORTH PIERS WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS FROM THIS AFTERNOON INTO TONIGHT. WINDS AND WAVES WILL SUBSIDE CONSIDERABLY HEADING INTO DAYBREAK ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT INTO DEEPER WATER ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. && $$ WEATHER.GOV/GRR DUKE
786 WHUS43 KGRR 150221 CFWGRR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1021 PM EDT TUE JUL 14 2015 MIZ037-043-050-056-064-071-151030- /O.CON.KGRR.BH.S.0010.000000T0000Z-150715T1200Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- 1021 PM EDT TUE JUL 14 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * HIGH WAVE ACTION...STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS EXPECTED * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM ST. JOSEPH TO MANISTEE * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TONIGHT INCLUDE... STEARNS PARK IN LUDINGTON... MEARS STATE PARK IN PENTWATER... MUSKEGON STATE PARK... HOLLAND STATE PARK... NORTH BEACH IN SOUTH HAVEN... * OVERVIEW/POTENTIAL IMPACTS...NORTHEAST WINDS OF 15 TO 25 KNOTS WILL SLOWLY DECREASE FROM NORTH TO SOUTH OVERNIGHT TO 10 TO 15 KNOTS BY MORNING. WAVES OF 3 TO 5 FEET WILL BE COMMON EARLY TONIGHT BUT WILL SUBIDE TO 2 TO 4 FEET TOWARD MORNING. THE HIGH WAVES ALONG WITH STRONG LONGSHORE CURRENTS AND STRUCTURAL CURRENTS ON THE NORTH SIDE OF NORTH PIERS WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS TONIGHT. WINDS AND WAVES WILL SUBSIDE CONSIDERABLY HEADING INTO DAYBREAK ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT INTO DEEPER WATER ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. && $$ WDM WEATHER.GOV/GRR
654 WHUS43 KGRR 150717 CFWGRR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 317 AM EDT WED JUL 15 2015 MIZ037-043-050-056-064-150830- /O.CAN.KGRR.BH.S.0010.000000T0000Z-150715T1200Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN- 317 AM EDT WED JUL 15 2015 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE BEACH HAZARDS STATEMENT. WAVES HAVE DECREASED TO UNDER 4 FEET...THUS THE BEACH HAZARDS STATEMENT HAS BEEN CANCELLED. $$ MIZ071-151200- /O.CON.KGRR.BH.S.0010.000000T0000Z-150715T1200Z/ VAN BUREN- 317 AM EDT WED JUL 15 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * HIGH WAVE ACTION...STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED EARLY THIS MORNING. * STRONG STRUCTURAL CURRENTS EXPECTED * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TONIGHT INCLUDE... NORTH BEACH IN SOUTH HAVEN... * OVERVIEW/POTENTIAL IMPACTS...3 TO 5 FOOT WAVES WILL CONTINUE TO SUBIDE TO 2 TO 4 FEET TOWARD 8 AM. THE HIGH WAVES ALONG WITH STRONG LONGSHORE CURRENTS AND STRUCTURAL CURRENTS ON THE NORTH SIDE OF NORTH PIERS WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT INTO DEEPER WATER ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. && $$ WEATHER.GOV/GRR
957 WHUS43 KGRR 151125 CFWGRR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 725 AM EDT WED JUL 15 2015 MIZ071-151400- /O.EXT.KGRR.BH.S.0010.000000T0000Z-150715T1400Z/ VAN BUREN- 725 AM EDT WED JUL 15 2015 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * HIGH WAVE ACTION...STRONG CURRENTS AND DANGEROUS SWIMMING CONDITIONS EXPECTED EARLY THIS MORNING. * STRONG STRUCTURAL CURRENTS EXPECTED * STRONG LONGSHORE CURRENTS EXPECTED * RIP CURRENTS POSSIBLE * LOCATION...BEACHES FROM ST. JOSEPH TO SOUTH HAVEN * BEACHES WITH PARTICULARLY DANGEROUS CONDITIONS TONIGHT INCLUDE... NORTH BEACH IN SOUTH HAVEN... * OVERVIEW/POTENTIAL IMPACTS...3 TO 5 FOOT WAVES WILL CONTINUE TO SUBIDE TO 2 TO 4 FEET TOWARD 10 AM. THE HIGH WAVES ALONG WITH STRONG LONGSHORE CURRENTS AND STRUCTURAL CURRENTS ON THE NORTH SIDE OF NORTH PIERS WILL MAKE FOR DANGEROUS SWIMMING CONDITIONS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WAVE ACTION MAKES SWIMMING DIFFICULT AND CAN TIRE EVEN A STRONG SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT INTO DEEPER WATER ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. && $$ WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 14, 3:25 AM EDT, 5 minutes earlier.
Area forecast discussion, Jul 14, 3:25 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
325 AM EDT TUE JUL 14 2015
LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE
.SYNOPSIS...
ISSUED AT 305 AM EDT TUE JUL 14 2015
LOW PRESSURE WILL PULL AWAY FROM THE REGION TODAY. THERE STILL
COULD BE A FEW SHOWERS AND THUNDERSTORMS AROUND. CANADIAN HIGH
PRESSURE WILL BUILD IN FROM THE NORTH TONIGHT AND REMAIN ACROSS
THE REGION INTO THURSDAY.
&&
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 305 AM EDT TUE JUL 14 2015
I DOWNPLAYED THE POPS TODAY. LOOKS LIKE THE BEST LIFT AND MOISTURE
WILL PASS BY THIS AM. OVERALL THE ATMOSPHERE DRIES OUT THROUGH THE
DAY. STILL ENOUGH INSTABILITY AROUND FOR A FEW STORMS.
HIGH PRESSURE MOVES IN TONIGHT AND STAYS ACROSS THE REGION INTO
THU. THUS DRY CONDITIONS ARE FORECASTED.
WILL NEED TO MONITOR THE POTENTIAL FOR SHOWERS AND STORMS TO
ARRIVE THU AFTERNOON. FAVORABLE SETUP FOR STRONGER CONVECTION TO
OUR WEST INTO THE AFTN. WILL KEEP IT DRY FOR NOW AS NOT ALL MODELS
SHOW STORMS FOR THE AFTN.
.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 305 AM EDT TUE JUL 14 2015
WE COULD BE LOOKING AT THE WARMEST WEATHER OF THE SEASON SO FAR THIS
COMING WEEKEND BUT THIS IS SURELY NOT CERTAIN. WE WILL ALSO HAVE
PERIODS OF SHOWERS AND THUNDERSTORMS...AT THIS POINT FRIDAY AND
SUNDAY INTO MONDAY LOOK LIKE THE WET DAYS.
THERE IS A RATHER COMPLEX INTERACTION GOING ON BETWEEN THE NORTHERN
STREAM AND THE SUBTROPICAL HIGH OVER THE SOUTH CENTRAL UNITED
STATES. ON THURSDAY WE HAVE A SHORTWAVE RIDGE MOVE THROUGH THE AREA
BUT THAT IS QUICKLY FOLLOWED BY A PACIFIC SHORTWAVE THAT GETS
EJECTED FROM THE SYSTEM OVER THE GULF OF ALASKAN. THAT WAVE BRINGS
WARMER AIR BACK INTO THE AREA BUT WILL ALSO BRING A PERIOD OF
SHOWERS AND AHEAD OF THE WARMER AIR THAT WILL LIKELY
LAST THROUGH THE WEEKEND.
WHERE OUR PROBLEM COMES WITH STAYING WARM THIS COMING WEEKEND IS
LARGE AND DEEPENING NORTHERN STREAM CUT OFF LOW THAT DEVELOPS OVER
BRITISH COLUMBIA EARLY IN THE WEEKEND. JUST HOW FAST THAT GETS EAST
AND HOW MANY SHORTWAVES TRACK EAST AHEAD OF IT WILL DETERMINE JUST
HOW WARM IT CAN GET THIS WEEKEND. IF THE NORTHERN STREAM WAVES GET
TO CLOSE WE WILL HAVE CONVECTION EACH DAY AND THAT WILL LIMIT HOW
WARM IT WILL GET. HOWEVER AT THIS POINT BOTH THE ECMWF AND GFS DO
SHOW A PERIOD OF DRY WEATHER SATURDAY INTO AT LEAST EARLY SUNDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 142 AM EDT TUE JUL 14 2015
THE LINE OF STORMS WILL CLEAR THE AREA BY 09Z...CONDITIONS SHOULD
BE VFR FOR A FEW HOURS BEHIND THE THIS. TOWARD MORNING A SECONDARYCOLD
FRONT COMES THROUGH AND THIS WILL BRING A PERIOD OF SHOWERS WITH
MVFR CIGS (MID MORNING HOURS). BEHIND THAT WINDS TURN TO THE NORTH
AND DRY AIR WILL FILTER IN. THIS SHOULD SLOWLY LIFT CIGS TO VFR BY
LATE AFTERNOON. SKIES SHOULD CLEAR BEFORE MIDNIGHT.
&&
.MARINE...
ISSUED AT 305 AM EDT TUE JUL 14 2015
WILL GO WITH SCA AND BEACH HAZARDS FOR TODAY AND TONIGHT. THE
STORMS EARLIER STIRRED UP THE LAKE AND CAUSED 3 TO 5 FOOTERS FROM
HOLLAND TO BRIDGEMAN OFF OF BERRIEN CO. I SUSPECT THE WAVE WILL
BE 2 TO 4 FEET THIS AM. NORTHERLY DRY FLOW DEVELOPS THIS AFTERNOON
AND RUC GUIDANCE SHOWS SUSTAINED VALUES 20 TO 25 KNOTS BY EVENING.
THIS WILL BUILD THE WAVES AGAIN AND IT APPEARS THEY MAY BE HIGHER
THAN MODELS ARE FORECASTING. SO WILL GO WITH HEADLINES FOR THIS
POTENTIALLY HAZARDOUS BOATING/SWIM DAY.
&&
.HYDROLOGY...
ISSUED AT 305 AM EDT TUE JUL 14 2015
URBAN POOR DRAINAGE ISSUES LIKELY TO CONTINUE ACROSS OUR ADVISORY
AREA. ADDITIONAL STORMS ARE FORECASTED...BUT THE COVERAGE LOOKS TO
BE LESS THAN WHAT WE HAVE ALREADY SEEN. THIS SHOULD ACT TO KEEP
BASIN AVERAGE AMOUNTS DOWN.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT THROUGH LATE TONIGHT FOR MIZ037-043-050-
056-064-071.
LM...SMALL CRAFT ADVISORY UNTIL 3 AM EDT WEDNESDAY FOR LMZ844>849.
&&
SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...WDM
AVIATION...WDM
HYDROLOGY...MJS
MARINE...MJSHazardous weather outlook, Jul 13, 5:18 PM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 518 PM EDT MON JUL 13 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-140945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 518 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY SOUTH OF A SOUTH HAVEN TO KALAMAZOO LINE. LARGE HAIL IS THE PRIMARY RISK. ELSEWHERE...THERE COULD BE STRONG THUNDERSTORMS CONTAINING GUSTY WINDS...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. STORM MOTION WILL BE TO THE SOUTHEAST AT 30 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND INTO SUNDAY. AT THIS TIME SEVERE WEATHER IS NOT FORECASTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. LMZ844>849-140945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 518 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS COULD POSE A RISK TO MARINERS. GUSTY WINDS OVER 35 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES ARE THE MAIN RISKS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE IN THE THURSDAY NIGHT INTO SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. WDM TJ
In the hours before
Local storm report, Jul 14, 1:59 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
159 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM FLOOD LOWELL 42.93N 85.34W
07/14/2015 KENT MI EMERGENCY MNGR
PUBLIC REPORT RELAYED BY EM OF STREET
FLOODING OCCURRING AT MAIN STREET AND
HUDSON.
&&
JAMLocal storm report, Jul 14, 2:01 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
201 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLOOD ADA 42.96N 85.48W
07/14/2015 KENT MI BROADCAST MEDIA
REPORT OF 3 STRANDED VEHICLES NEAR FULTON
AND ADA DRIVE. COURTESY OF WOOD-TV
&&
JAMLocal storm report, Jul 14, 2:05 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
205 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 AM TSTM WND DMG 1 SSW IONIA 42.97N 85.07W
07/14/2015 IONIA MI EMERGENCY MNGR
TREES AND POWER LINES REPORTED DOWN AT THE
200 BLOCK OF WEST RIVERSIDE DRIVE
&&
JAMLocal storm report, Jul 14, 2:49 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
249 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND GST 1 NE DORR 42.73N 85.71W
07/14/2015 M70 MPH ALLEGAN MI MESONET
MESONET STATION DORR /E7465/
0200 AM TSTM WND GST 2 N EDGEMONT PARK 42.78N 84.59W
07/14/2015 M51 MPH CLINTON MI ASOS
ASOS STATION CAPITAL CITY AIRPORT /LAN/
1139 PM TSTM WND GST WABANINGO 43.37N 86.42W
07/13/2015 M46 MPH MUSKEGON MI MESONET
MESONET STATION WABANINGO /D2963/
0133 AM TSTM WND GST 3 S IONIA 42.94N 85.06W
07/14/2015 M45 MPH IONIA MI AWOS
AWOS STATION IONIA COUNTY ARPT /Y70/
0135 AM TSTM WND GST 1 ENE CHARLOTTE 42.57N 84.81W
07/14/2015 M44 MPH EATON MI AWOS
AWOS STATION CHARLOTTE FITCH BEACH ARPT
/FPK/
0102 AM TSTM WND GST 2 ESE NORTH DORR 42.76N 85.73W
07/14/2015 M42 MPH ALLEGAN MI MESONET
MESONET STATION 1 ESE NORTH DORR /AV010/
1210 AM TSTM WND GST 1 ESE REEMAN 43.44N 85.99W
07/14/2015 M41 MPH NEWAYGO MI AWOS
AWOS STATION FREMONT MUNICIPAL ARPT /FFX/
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jul 14, 2:54 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
254 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND DMG 4 WNW LOWELL 42.96N 85.41W
07/14/2015 KENT MI PUBLIC
ONLINE SUBMISSION OF ROOF DAMAGE TO HOME
ALONG WITH SEVERAL TREE LIMBS THAT WERE
DOWNED IN THE AREA.
&&
JAMLocal storm report, Jul 14, 2:56 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
256 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND DMG 4 WNW LOWELL 42.96N 85.41W
07/14/2015 KENT MI PUBLIC
ONLINE SUBMISSION OF ROOF DAMAGE TO HOME
ALONG WITH SEVERAL TREE LIMBS THAT WERE
DOWNED IN THE AREA.
0133 AM TSTM WND GST 3 S IONIA 42.94N 85.06W
07/14/2015 M45 MPH IONIA MI AWOS
AWOS STATION IONIA COUNTY ARPT /Y70/
0200 AM TSTM WND GST 2 N EDGEMONT PARK 42.78N 84.59W
07/14/2015 M51 MPH CLINTON MI ASOS
ASOS STATION CAPITAL CITY AIRPORT /LAN/
0135 AM TSTM WND GST 1 ENE CHARLOTTE 42.57N 84.81W
07/14/2015 M44 MPH EATON MI AWOS
AWOS STATION CHARLOTTE FITCH BEACH ARPT
/FPK/
1210 AM TSTM WND GST 1 ESE REEMAN 43.44N 85.99W
07/14/2015 M41 MPH NEWAYGO MI AWOS
AWOS STATION FREMONT MUNICIPAL ARPT /FFX/
0105 AM TSTM WND GST 1 NE DORR 42.73N 85.71W
07/14/2015 M70 MPH ALLEGAN MI MESONET
MESONET STATION DORR /E7465/
1139 PM TSTM WND GST WABANINGO 43.37N 86.42W
07/13/2015 M46 MPH MUSKEGON MI MESONET
MESONET STATION WABANINGO /D2963/
0102 AM TSTM WND GST 2 ESE NORTH DORR 42.76N 85.73W
07/14/2015 M42 MPH ALLEGAN MI MESONET
MESONET STATION 1 ESE NORTH DORR /AV010/
0156 AM TSTM WND DMG 1 SSW IONIA 42.97N 85.07W
07/14/2015 IONIA MI EMERGENCY MNGR
TREES AND POWER LINES REPORTED DOWN AT THE
200 BLOCK OF WEST RIVERSIDE DRIVE
0155 AM FLOOD ADA 42.96N 85.48W
07/14/2015 KENT MI BROADCAST MEDIA
REPORT OF 3 STRANDED VEHICLES NEAR FULTON
AND ADA DRIVE. COURTESY OF WOOD-TV
0146 AM FLOOD LOWELL 42.93N 85.34W
07/14/2015 KENT MI EMERGENCY MNGR
PUBLIC REPORT RELAYED BY EM OF STREET
FLOODING OCCURRING AT MAIN STREET AND
HUDSON.
0146 AM TSTM WND DMG 1 NW IONIA 43.00N 85.08W
07/14/2015 IONIA MI 911 CALL CENTER
TREES REPORTED DOWN AT APPLETREE AND M-66
1239 AM TSTM WND GST 2 S HOLLAND 42.74N 86.11W
07/14/2015 M52 MPH ALLEGAN MI ASOS
0122 AM TSTM WND DMG 1 N CUTLERVILLE 42.86N 85.66W
07/14/2015 KENT MI BROADCAST MEDIA
POWER LINE REPORTED DOWN AT 56TH AND
DIVISION. RELAYED BY WOOD-TV
0116 AM TSTM WND DMG CUTLERVILLE 42.85N 85.66W
07/14/2015 KENT MI BROADCAST MEDIA
WOOD-TV RELAYED A REPORT OF TREE DOWN NEAR
MAPLEBROOK RD IN CALEDONIA. THEY ALSO
RECEIVED REPORTS OF SHINGLES TAKEN OF A
HOUSE, AS WELL AS A WINDOW BLOWN OUT.
0115 AM TSTM WND DMG 1 ESE BEECHWOOD 42.79N 86.10W
07/14/2015 OTTAWA MI AMATEUR RADIO
TREE DOWN AT 6TH STREET AND COLLEGE AVE.
0108 AM TSTM WND GST 3 ENE KENTWOOD 42.90N 85.55W
07/14/2015 M52 MPH KENT MI ASOS
0108 AM TSTM WND DMG 3 SSE RODNEY 43.63N 85.30W
07/14/2015 MECOSTA MI 911 CALL CENTER
CENTRAL DISPATCH REPORTED A TREE DOWN AT 11
MILE AND ROUND LAKE
1259 AM TSTM WND DMG 2 NE MACATAWA 42.79N 86.17W
07/14/2015 OTTAWA MI 911 CALL CENTER
CENTRAL DISPATCH REPORTED THAT A TREE WAS
BLOCKING OTTAWA BEACH RD IN PARK TWP
1257 AM TSTM WND DMG 5 E PINE CREEK 42.17N 85.16W
07/14/2015 CALHOUN MI EMERGENCY MNGR
TREE LIMB DOWN BLOCKING EAST BOUND ROADWAY
REPORTED BY CENTRAL DISPATCH AND RELAYED BY
EM.
1241 AM TSTM WND DMG 2 NE HOLLAND 42.80N 86.08W
07/14/2015 OTTAWA MI TRAINED SPOTTER
SPOTTER ESTIMATED 50 MPH WINDS IN THE AREA
AND NOTED THAT FIRE DEPT REPORTED POWER
LINES DOWN IN THE AREA OF COLUMBIA AND 38TH
1238 AM TSTM WND GST 4 SSW HOLLAND 42.72N 86.13W
07/14/2015 E60 MPH ALLEGAN MI TRAINED SPOTTER
ESTIMATED WIND GUSTS BETWEEN 50 AND 60 MPH.
SOME SMALL TREE DEBRIS WAS NOTED BY THE
SPOTTER AT THE TIME OF THE REPORT.
1220 AM TSTM WND DMG 6 SSE WOODVILLE 43.58N 85.64W
07/14/2015 NEWAYGO MI AMATEUR RADIO
TREE REPORTED DOWN ON A CAR WITH PEOPLE
INSIDE. RELAYED BY HAM RADIO OPERATOR.
1220 AM TSTM WND DMG 3 N BRIDGETON 43.39N 85.94W
07/14/2015 NEWAYGO MI AMATEUR RADIO
A FEW TREES WERE REPORTED DOWN AROUND WARNER
AND 92ND, AS WELL AS 92ND AND 64TH ST. SOUTH
OF FREMONT. REPORT RELAYED VIA HAM RADIO
OPERATOR.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:08 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jul 13, 11:52 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 28 min |
| Jul 14, 12:08 AM EDT | Special Weather Statement | GRR | Newaygo | 67 min |
| Jul 14, 12:20 AM EDT | Special Marine Warning | GRR | 55 min | |
| Jul 14, 12:22 AM EDT | Severe Thunderstorm Warning | GRR | Allegan | 55 min |
| Jul 14, 12:27 AM EDT | Severe Thunderstorm Warning | GRR | Mecosta, Montcalm, Newaygo | 48 min |
| Jul 14, 12:38 AM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 32 min |
| Jul 14, 12:56 AM EDT | Severe Thunderstorm Warning | GRR | Kent | 48 min |
| Jul 14, 1:09 AM EDT | Severe Thunderstorm Warning | GRR | Ionia | 51 min |
| Jul 14, 1:40 AM EDT | Severe Thunderstorm Warning | GRR | Clinton | 43 min |
| Jul 14, 1:55 AM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 6 more | 12 hr |
| Jul 14, 3:44 AM EDT | Small Craft Advisory | GRR | 30 hr |
Nearby
Beach Hazards Statements in Michigan, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.